MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE COMFORT TRACHEOSTOMY CANNULA

TRACOE MEDICAL GMBH TRACOE COMFORT TRACHEOSTOMY CANNULA
Model Number REF 105-07-1D
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A theoretical investigation was conducted, as there were no photos and no goods available.No further details of the incident were communicated by the reporter.The separation problem occured after a not reported number of days of use.It is therefore confirmed that the product was originally in perfect condition.It can be assumed that any influence during use (cleaning, forces, storage) might lead to the separation.Nevertheless, the causecannot be conclusively determined due to the missing goods and further use details.
 
Event or Problem Description
The neck plate separates from the canula and the cannula ended up in the bronchus.No health effect of the patient described by the reporter.

Brand Name
TRACOE COMFORT TRACHEOSTOMY CANNULA
Common Device Name
TRACOE COMFORT TRACHEOSTOMY CANNULA
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key20794652
Report Number8010485-2024-00044
Device Sequence Number12495858
Product Code BTO
UDI-Device Identifier04035324010820
UDI-Public4035324010820
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K781729
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberREF 105-07-1D
Device Catalogue NumberREF 105-07-1D
Device Lot Number1100029417
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown